Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov POMI, 2004, Volume 307, Pages 57–98 (Mi znsl840)  

This article is cited in 63 scientific papers (total in 64 papers)

A new approach to the representation theory of the symmetric groups. II

A. M. Vershika, A. Yu. Okounkovb

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
b Princeton University
References:
Abstract: The present paper is a revised Russian translation of the paper “A new approach to representation theory of symmetric groups”, Selecta Math., New Series, 2, No. 4 (1996), 581–605. Numerous modifications to the text were made by the first author for this publication.
Received: 02.03.2004
English version:
Journal of Mathematical Sciences (New York), 2005, Volume 131, Issue 2, Pages 5471–5494
DOI: https://doi.org/10.1007/s10958-005-0421-7
Bibliographic databases:
UDC: 512.547
Language: Russian
Citation: A. M. Vershik, A. Yu. Okounkov, “A new approach to the representation theory of the symmetric groups. II”, Representation theory, dynamical systems, combinatorial and algoritmic methods. Part X, Zap. Nauchn. Sem. POMI, 307, POMI, St. Petersburg, 2004, 57–98; J. Math. Sci. (N. Y.), 131:2 (2005), 5471–5494
Citation in format AMSBIB
\Bibitem{VerOko04}
\by A.~M.~Vershik, A.~Yu.~Okounkov
\paper A~new approach to the representation theory of the symmetric groups.~II
\inbook Representation theory, dynamical systems, combinatorial and algoritmic methods. Part~X
\serial Zap. Nauchn. Sem. POMI
\yr 2004
\vol 307
\pages 57--98
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl840}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2050688}
\zmath{https://zbmath.org/?q=an:1083.20502}
\elib{https://elibrary.ru/item.asp?id=9127648}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2005
\vol 131
\issue 2
\pages 5471--5494
\crossref{https://doi.org/10.1007/s10958-005-0421-7}
\elib{https://elibrary.ru/item.asp?id=13492541}
Linking options:
  • https://www.mathnet.ru/eng/znsl840
  • https://www.mathnet.ru/eng/znsl/v307/p57
  • This publication is cited in the following 64 articles:
    1. Paul Roux, Jesper Lykke Jacobsen, Sylvain Ribault, Hubert Saleur, “Critical spin chains and loop models with $PSU(n)$ symmetry”, SciPost Phys., 18:1 (2025)  crossref
    2. Shinji Koshida, “Planar algebras for the Young graph and the Khovanov Heisenberg category”, Int. J. Math., 36:06 (2025)  crossref
    3. Marek Mozrzymas, Michał Horodecki, Michał Studziński, “From port-based teleportation to Frobenius reciprocity theorem: partially reduced irreducible representations and their applications”, Lett Math Phys, 114:2 (2024)  crossref
    4. Diego Lobos Maturana, “Nil graded algebras associated to triangular matrices and their applications to Soergel calculus”, Journal of Pure and Applied Algebra, 228:12 (2024), 107766  crossref
    5. Samuel Creedon, “A centralizer analogue to the Farahat–Higman algebra”, Algebraic Combinatorics, 7:2 (2024), 337  crossref
    6. Dmitry Grinko, Maris Ozols, “Linear Programming with Unitary-Equivariant Constraints”, Commun. Math. Phys., 405:12 (2024)  crossref
    7. Shinji Koshida, “Normalized characters of symmetric groups and Boolean cumulants via Khovanov's Heisenberg category”, Journal of Combinatorial Theory, Series A, 196 (2023), 105735  crossref
    8. Jesper Lykke Jacobsen, Sylvain Ribault, Hubert Saleur, “Spaces of states of the two-dimensional $O(n)$ and Potts models”, SciPost Phys., 14:5 (2023)  crossref
    9. Brendan Pawlowski, “A representation-theoretic interpretation of positroid classes”, Advances in Mathematics, 429 (2023), 109178  crossref
    10. Kevin Purbhoo, “An identity in the Bethe subalgebra of C[Sn]$\mathbb {C}[\mathfrak {S}_n]$”, Proceedings of London Math Soc, 127:5 (2023), 1247  crossref
    11. Mee Seong Im, Can Ozan Oğuz, “Natural Transformations between Induction and Restriction on Iterated Wreath Product of Symmetric Group of Order 2”, Mathematics, 10:20 (2022), 3761  crossref
    12. Jonathan Brundan, Max Vargas, “A new approach to the representation theory of the partition category”, Journal of Algebra, 601 (2022), 198  crossref
    13. Brendan Pawlowski, “Chromatic symmetric functions via the group algebra ofSn”, Algebraic Combinatorics, 5:1 (2022), 1  crossref
    14. Angèle M. Foley, Alejandro H. Morales, Amarpreet Rattan, Karen Yeats, “Combinatorial and Algebraic Enumeration: a survey of the work of Ian P. Goulden and David M. Jackson”, Algebraic Combinatorics, 5:6 (2022), 1205  crossref
    15. Mishra A., Srivastava Sh., “Jucys-Murphy Elements of Partition Algebras For the Rook Monoid”, Int. J. Algebr. Comput., 31:05 (2021), 831–864  crossref  mathscinet  isi  scopus
    16. Adrian Heathcote, “Multiplicity and indiscernibility”, Synthese, 198:9 (2021), 8779  crossref
    17. Ashish Mishra, Shraddha Srivastava, “On representation theory of partition algebras for complex reflection groups”, Algebraic Combinatorics, 3:2 (2020), 389  crossref
    18. Natalia Amburg, Aleksander Orlov, Dmitry Vasiliev, “On Products of Random Matrices”, Entropy, 22:9 (2020), 972  crossref
    19. Michael Clausen, “Linear time Fourier transforms of S–invariant functions on the symmetric group S”, Journal of Symbolic Computation, 98 (2020), 319  crossref
    20. Shamgar Gurevich, Roger Howe, Operator Theory: Advances and Applications, 278, Operator Theory, Operator Algebras and Their Interactions with Geometry and Topology, 2020, 313  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:2322
    Full-text PDF :1130
    References:118
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025